Our expert says:
It is very possible that the fertility tablets may be responsible for prolonging onset of menses. However it is important that a pregnancy test be done and should this be negative I would suggest a visit to the gynaecologist to exclude the possibility of ovarian cysts. In some cases if a period is delayed it is important to first bring the hormonal environment to a normal acceptable level before using any fertility tablets. Should this not be done then the use of fertility tablets indiscriminately may produce and result in ovarian cyst formation, which will further aggravate the hormonal imbalance. Therefore if you are not pregnant I would suggest one month of oral contraceptive use before attemptin another cycle with fertility tablets. Also I would advise that you use the fertility tablets in conjunction with ovulation monitoring either by ultrasound or by urine testing kit.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.